Überpolarbear Posted July 13, 2010 Share Posted July 13, 2010 Hi, before you tell me i should go get tegretol XR or something, my insurance wont pay for that. anyways. i have these generic 200mg carbamazepine retard pills and i take 3 of them in the evening. (there are 600mg retard pills available but they are HUGE. cant swallow. and yeah in germany we call sustain release tabs RETARDS LOL ROFLMAO) basicly, i noticed that i start feeling more and more crappy throughout the day and when i take my pills in the evening (lamictal, zyprexa, carbamazepine) i suddenly feel all happy and shiny and high before the zyprexa kicks in and i have to crawl to bed. i always thought it's the zyprexa .it absolutely felt like zyprexa. it didnt even occure to me that it could be the carbamazepine (they are once a day retard pills after all). i tried to taking my zyprexa 3x a day and felt all tired and crappy. tried taking my lamictal twice a day and felt no difference. but yesterday, i had this brilliant idea (yeah i'm dim) to take carbamazepine early in the evening and take the other stuff later. and voila! i felt all happy and gay again after half an hour. this somewhat defies logic. sustain-release pills effect shouldnt kick in so fast and so dramatically. they are supposed to work over time. i read the PI-Sheet and it says you can take it all at once or twice a day. this is sort of bullshit. if these can be taken once a day, why do they suggest that it could be also taken twice a day? it's either a once a day pill or a twice a day pill. there is nothing in between i think. for bipolars, not having enough carbamazepine in your darn blood 6 hours before you take your once a day dosis of carbamazepine is ok i suppose. you may just feel crappy but what about the epileptics? "take it once a day and if you happen to have seizures every day 6 hours before you take your onc daily dose just take it twice daily? needless to say, i'm taking it twice daily since today. at least you can split the pills so i can make my 300mg dose easily. but that weird too. most sustain release pills dont have splitting marks and there is a huge black box whatever warning that whatever you do you shouldnt try to split them.... strange... cheerz bear Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.